Illinois Journal of Mathematics

Fundamental solutions for powers of the Heisenberg sub-Laplacian

Chal Benson, A. H. Dooley, and Gail Ratcliff

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 37, Issue 3 (1993), 455-476.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987061

Digital Object Identifier
doi:10.1215/ijm/1255987061

Mathematical Reviews number (MathSciNet)
MR1219650

Zentralblatt MATH identifier
0789.22012

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 35A08: Fundamental solutions 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Benson, Chal; Dooley, A. H.; Ratcliff, Gail. Fundamental solutions for powers of the Heisenberg sub-Laplacian. Illinois J. Math. 37 (1993), no. 3, 455--476. doi:10.1215/ijm/1255987061. https://projecteuclid.org/euclid.ijm/1255987061


Export citation